Ask a doctor

"Gentle" 2.5% Benzoyl Peroxide "Spot" Cream Left Me with a Patch of Brownish-red Skin

I am fair-skinned. This happened several months ago and it is still apparent. What can be done?

Doctor Answers (1)

Post-inflammatory hyperpigmentation

+1

PIH can be caused by acne, picking, or an irritation from a medication. Please see a dermatologist ASAP to correct this. Be sure you stay out of tanning beds and allow no sun to hit your face since that will worsen this problem. Good luck.

Web reference: http://www.drmarylupo.com

New Orleans Dermatologist
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.